# SDR 2008UALA05597

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MAIN TANK FUEL BOOST PUMP FAILS RESISTANCE CHECK.  FOUND HIGH INTERNAL RESISTANCE IN FUEL BOOST PUMP.  REPLACED RT AFT BOOST PUMP. BONDING RESISTANCE CHECK GOOD,  OPS, AND LEAK CHK GOOD
